# SDR MWEA99035

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 5910306501
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT ENGINE UPPER COWL AROUND RIVEL ON PREVIOUS REPAIR.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
